# SDR AUS20031000

- Difficulty date: September 30, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-36-300
- Engine: Lyc IO720D1C
- Propeller: Hartzl HCC2YF1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STRUCTURE CRACKED IN TOP RT ENGINE MOUNT ATTACHMENT AREA WHEN LOOKING FORWARD.  FOUND DURING INSPECTION IAW AD/PA36/20AMDT1.
